Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

The Maximal Property for Finite Groups: 10742

Emre Alkan and Stephen Gagola, Jr.
The American Mathematical Monthly
Vol. 108, No. 4 (Apr., 2001), pp. 375-376
DOI: 10.2307/2695258
Stable URL: http://www.jstor.org/stable/2695258
Page Count: 2
Topics: Property titles, Go
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
375
    375
  • Thumbnail: Page 
376
    376